Healthcare and IT
Marketing Conference

Virtual HITMC Part Deux – Day 1

img

We’re excited to share the details of the 1st of four Virtual HITMC Part Deux events happening throughout November and December 2020.  Day 1 will take place on Nov 5th, 2020 from 12:00pm – 3:30pm ET.  If you’re not already registered for Virtual HITMC Part Deux, you can Register Now!

 

NOTE: Those who registered previously for HITMC20 including speakers and sponsors will be automatically registered for all 4 Virtual HITMC Part Deux events. Watch your inbox for details.

 

As usual with HITMC events, we’ll have lots of opportunities for the HITMC community to engage with the community in the live chat, during unconference sessions, on the #HITMC hashtag, and in our amazing virtual world after-party.

 

Day 1 Agenda – Nov 5, 2020

 

12:00 – 12:20 PM – The HealthIT Marketers Swiss Army Knife: How to Earn Mindshare, Build Awareness, and Generate Leads With An Integrated Whitepaper Campaign

Speaker: Justin Campbell

With all the marketing buzz about topics such as artificial intelligence (AI), chatbots, micro influences and mobile video, lost in the mix is the versatile and effective crown jewel of marketing tools – the whitepaper. A persuasive, informational, and in-depth whitepaper that educates a target audience about a specific topic or problem that is solved by a company’s product or service is an extremely powerful marketing tool that can be distributed and promoted to several channels.

 

12:20 – 12:40 PM – 5 Simple Things You Can Do To Super-Charge Your Lead Nurturing

Speaker: Cristina Stahr

As marketers, we all know that the key to keeping prospects engaged and involved with our brand lies in lead nurturing. Wouldn’t it be nice to have a lead nurturing program so effective that you don’t have to worry about it – leaving you able to focus on the million other things you have to do? Come to this session and find out how you can completely revamp a lackluster lead nurturing program with nothing more than some strategic thinking and a little elbow grease.

 

12:40 – 1:00 PM – Interactive Post-Session Discussion (similar to a TV after show)

Panelists: Aaron Glauser, Mark Erwich, Susan Biddle, Colin Hung (moderator)

 

1:00 – 1:10 PM –  Break/Networking

 

1:10 – 1:50 PM – Unconference Breakout Sessions

Join us for our extremely popular unconference sessions where attendees participate in an unscripted discussion about a specific topic. The unconference sessions are typically a highlight for many of in the HITMC community.  To connect with the audience everyone is invited to use their web cams for this session…no judgement zone! Links to join the following unconference topics will be provided at the event:

 

Add your questions to the Unconference Day 1 planning document.

 

1:50 – 2:00 PM – Break/Networking

 

2:00 – 2:20 PM – Jingles – Still Selling, Still Branding, Still Stuck in your head!

Speaker: Peter Radd

Got a jingle stuck in your head? How did it get there, and who created it? If your marketing involves any kind of video or audio production, you’re dealing with music and jingles. Oh . . not really “jingles”, you say? Think again – – you’re going to learn more about the word “jingle”, and you’re going to become a certified commercial music maestro in just 20 minutes with Pete Radd.

 

2:20 – 2:40 PM – Video Tips and Tricks and How to Leverage Video in Your Marketing

Speakers: Doug Farra and John Lynn

As everything’s gone virtual, we’ve all come face to face with the camera.  In this session, you’ll learn tips and tricks and how to make sure your video setup is top notch including what’s worth spending extra money on and what’s not.  Plus, we’ll dive into a number of ways you can leverage video in your marketing efforts including actual results from videos shared across multiple platforms.

 

2:40 – 3:00 PM – Interactive Post-Session Discussion (similar to a TV after show)

Panelists: Dalton Patterson, Dan Dunlop, Whitney Cole, John Lynn (moderator)

 

3:00 – Virtual Reality Networking After-Party (web browser based)

Join us in a special HITMC Virtual World for a networking after-party.  You’ll want to be there to experience this and connect with your healthcare marketing peers.  All that’s needed is your web browser.  Be prepared to hop on audio only or video as well.

 

Please take a moment to check out our Virtual HITMC Part Deux Sponsors

 

If you’re not already registered for the event, be sure to Register Now!  Your registration will get you access to all 4 Virtual HITMC Part Deux events.

 

All Virtual HITMC Part Deux Dates and Times:

 

If you have any questions, please reach out to us on our contact us page.